# SDR IXXA20170201019

- Difficulty date: December 2, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR CUTOUT FORWARD LOWER CORNER HAS CORROSION AROUND FASTENERS.  REMOVED CORROSION, AND FOUND TO BE OUT OF LIMITS. REPAIRED IAW REA 47224REA12.
